You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1972/21/1
Some diophantine equations solvable by identities
Download
PDF
- Some diophantine equations solvable by identities
Article
Original scientific text
Title
Some diophantine equations solvable by identities
Authors
A. Mąkowski
1
Affiliations
Warszawa, Polska
Acta Arithmetica
1972/21/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
389-390
Main language of publication
English
Received
1971-08-18
Published
1972
Exact and natural sciences
mathematics